# SDR SWIA200616574

- Difficulty date: April 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,814 hours, 41,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AT AFT -E- EXIT AFT RED LIGHT DOES NOT ILLUMINATE AND FIRST WHITE LIGHT AFT OF OVERWING EXIT DOES NOT ILLUMINATE.  RELAMPED AFT RED LIGHT AND FIRST WHITE LIGHT AFT OF OVERWING EXIT AS REQUIRED.  OPERATIONAL CHECK GOOD.
